# SDR SWIA2021071659584

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 11,968 hours, 8,754 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINÂ€™S WINDSHIELD CRACKED CLIMBING OUT OF 1000Â€™. INNER LAYER OF GLASS. STARTED TO SPIDER WEB. RAN QRH AND RETURNED TO EUG.    (FLIGHT 3972 - FILED CLOSED)     REMOVED AND REPLACED CAPTAIN'S WINDSHIELD ASSY IAW AMM56-11-00. OPS CHECK GOOD. LEAK CHECK GOOD. REFERENCE AML683363 FOR RETORQUE OF WINDSHIELD SCREWS AND BOLTS WITHIN 100 FC PER SUBTASK420-004-A. REFERENCE AML683378 FOR REMOVAL OF SPEED TAPE AFTER 150FH PER SUBTASK 390-002-A.
